JournalszaaVol. 22 , No. 3DOI 10.4171/zaa/1160

Fixed Point Theorems for a Class of Mixed Monotone Operators

  • Zhandong Liang

    ShanXi University, Taiyuan, China
  • Lingling Zhang

    Taiyuan University of Technology, China
  • Shengjia Li

    ShanXi University, Taiyuan, China
Fixed Point Theorems for a Class of Mixed Monotone Operators cover

Abstract

We study a class of mixed monotone operators with convexity and concavity. In particular, we give conditions, both necessary and sufficient, for the existence and uniqueness of fixed points. Moreover, we sketch a simple application of our main theorem and generalize some previous results.